Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 982079, 9 pages
http://dx.doi.org/10.1155/2014/982079
Research Article

Solvability of an Integral Equation of Volterra-Wiener-Hopf Type

1Department of Mathematics, Science-Pedagogical Faculty, M. Auezov South Kazakhstan State University, Tauke Khan Avenue 5, Shymkent 160012, Kazakhstan
2Department of Mathematics, Rzeszów University of Technology, Al. Powstanców Warszawy 8, 35-359 Rzeszów, Poland

Received 10 March 2014; Accepted 1 May 2014; Published 13 May 2014

Academic Editor: Xiao-Jun Yang

Copyright © 2014 Nurgali K. Ashirbayev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Chandrasekhar, Radiative Transfer, Oxford University Press, London, UK, 1950. View at MathSciNet
  2. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at MathSciNet
  3. N. Dunford and J. T. Schwartz, Linear Operators, International Publishing, Leiden, The Netherlands, 1963.
  4. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  5. P. P. Zabrejko, A. I. Koshelev, M. A. Krasnosel’skii, S. G. Mikhlin, L. S. Rakovschik, and J. Stetsenko, Integral Equations, Nordhoff, Leyden, Mass, USA, 1975.
  6. E. Hopf, Mathematical Problems of Radiative Equilibria, Cambridge Tract 31, Cambridge University Press, Cambridge, UK, 1934.
  7. E. T. Copson, “On an integral equation arising in the theory of diffraction,” The Quarterly Journal of Mathematics: Oxford: Second Series, vol. 17, pp. 19–34, 1946. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. F. Carlson and A. E. Heins, “The reflection of an electromagnetic plane wave by an infinite set of plates. I,” Quarterly of Applied Mathematics, vol. 4, pp. 313–329, 1947. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. I. D. Abrahams, “On the application of the Wiener-Hopf technique to problems in dynamic elasticity,” Wave Motion, vol. 36, no. 4, pp. 311–333, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. A. Antipov, “Diffraction of a plane wave by a circular cone with an impedance boundary condition,” SIAM Journal on Applied Mathematics, vol. 62, no. 4, pp. 1122–1152, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Banaś, “Measures of noncompactness in the study of solutions of nonlinear differential and integral equations,” Central European Journal of Mathematics, vol. 10, no. 6, pp. 2003–2011, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  13. J. Appell, J. Banaś, and N. Merentes, Bounded Variation and Around, vol. 17 of De Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin, Germany, 2014. View at MathSciNet
  14. I. P. Natanson, Theory of Functions of Real Variable, Ungar, New York, NY, USA, 1960.
  15. J. Banaś and T. Zając, “A new approach to the theory of functional integral equations of fractional order,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 375–387, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. Zając, “Solvability of fractional integral equations on an unbounded interval through the theory of Volterra-Stieltjes integral equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 33, no. 1, pp. 65–85, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W. Rudin, Real and Complex Analysis, McGraw-Hill Book, New York, NY, USA, 3rd edition, 1987. View at MathSciNet
  18. R. Sikorski, Real Functions, PWN, Warsaw, Poland, 1958 (Polish).
  19. C. Corduneanu, Integral Equations and Applications, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  20. R. Stańczy, “Hammerstein equations with an integral over a noncompact domain,” Annales Polonici Mathematici, vol. 69, no. 1, pp. 49–60, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. P. Agarwal, J. Banaś, K. Banaś, and D. O'Regan, “Solvability of a quadratic Hammerstein integral equation in the class of functions having limits at infinity,” Journal of Integral Equations and Applications, vol. 23, no. 2, pp. 157–181, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet